General Bounds for Incremental Maximization (bibtex)
by Bernstein, A., Disser, Y., Groß, M. and Himburg, S.
Reference:
General Bounds for Incremental Maximization (Bernstein, A., Disser, Y., Groß, M. and Himburg, S.), In Mathematical Programming, volume 191, 2022.
Bibtex Entry:
@article{BernsteinDisserGrossHimburg/20,
	author = {Bernstein, A. and Disser, Y. and Gro\ss, M. and Himburg, S.},
	title = {General Bounds for Incremental Maximization},
	journal = {Mathematical Programming},
	tier = {1},
	volume = {191},
	number = {2},
	year = {2022},
	pages = {953--979},
	pdf = {pdfs/BernsteinDisserGrossHimburg20.pdf},
	}
Powered by bibtexbrowser